MAUDE Adverse Event Report: ACUTRONIC MEDICAL SYSTEMS AG MONSOON+; VENTILATOR, CONTINUOUS, FACILITY USE

ACUTRONIC MEDICAL SYSTEMS AG MONSOON+; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 7700.US
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was returned for analysis and investigation.The cause of the issue was attributed to a defective mmi.The unit was repaired and returned to the customer.
 
Event or Problem Description
The customer reported that the device stopped ventilating during clinical use.Additionally, an error message "electronic error" occurred during the initiation of the patient to microlaryngoscopy.All buttons were inoperative and display is not functioning.The customer confirmed that there was no patient harm associated with this reported event.

Brand Name
MONSOON+
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
ACUTRONIC MEDICAL SYSTEMS AG
fabrik im schiffli
hirzel, 8816
SZ  8816
MDR Report Key8903212
Report Number8031033-2019-00004
Device Sequence Number13509818
Product Code CBK
UDI-Device Identifier07640140861616
UDI-Public(01)07640140861616
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K012691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7700.US
Device Catalogue Number7700.US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2019
Initial Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;